The structure of initial completions
Cahiers de topologie et géométrie différentielle, Volume 20 (1979) no. 4, pp. 333-352.
@article{CTGDC_1979__20_4_333_0,
     author = {Ad\'amek, J. and Herrlich, H. and Strecker, G. E.},
     title = {The structure of initial completions},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {333--352},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {4},
     year = {1979},
     mrnumber = {558103},
     zbl = {0436.18001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_4_333_0/}
}
TY  - JOUR
AU  - Adámek, J.
AU  - Herrlich, H.
AU  - Strecker, G. E.
TI  - The structure of initial completions
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1979
SP  - 333
EP  - 352
VL  - 20
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1979__20_4_333_0/
LA  - en
ID  - CTGDC_1979__20_4_333_0
ER  - 
%0 Journal Article
%A Adámek, J.
%A Herrlich, H.
%A Strecker, G. E.
%T The structure of initial completions
%J Cahiers de topologie et géométrie différentielle
%D 1979
%P 333-352
%V 20
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1979__20_4_333_0/
%G en
%F CTGDC_1979__20_4_333_0
Adámek, J.; Herrlich, H.; Strecker, G. E. The structure of initial completions. Cahiers de topologie et géométrie différentielle, Volume 20 (1979) no. 4, pp. 333-352. http://www.numdam.org/item/CTGDC_1979__20_4_333_0/

AHS Adamek, J., Herrlich, H., & Strecker, G.E., Least and largest initial completions, Comment. Math. Univ. Carolinae 20 (1979), 43-77. | MR | Zbl

BT Borger, R. & Tholen, W., Remarks on topologically-algebraic functors, Preprint. | Numdam | MR

He1 H Errlich, H., Initial completions, Math. Z. 150 (1976), 101-110. | MR | Zbl

He2 Herrlich, H., Topological functors, General Topo. and Appl. 4 (1974), 125 - 142. | MR | Zbl

He3 Herrlich, H., Epireflective subcategories of Top need not be co-well powered, Comment. Math. Univ. Carolinœ 16 (1975), 713-716. | Zbl

He4 Herrlich, H., Reflective Mac Neille completions of fibre-small categories need not be fibre-small, Comment. Math. Univ. Carolinae 19 (1978). | MR | Zbl

Ho1 Hoffmann, R.-E., Semi-identifying lifts and a generalization of the duality theorem for topological functors, Math. Nachr. 74 (1976), 295-307. | MR | Zbl

Ho2 Hoffmann, R.-E., Note on semi-topological functors, Math. Z. 160 (1978), 69-74. | MR | Zbl

HNST Herrlich, H., Nakagawa, R., Strecker, G.E., & Titcomb, T., Equivalence of semi-topological and topologically-algebraic functors, Canad. J. Math. ( to appear) . | MR | Zbl

HPT Hedrlin, Z., Pultr, A. & Trnkova, V., Concerning a categorical approach to topological and algebraic categories, Proc. Second Prague topol. Symp., Academia Praha (1966), 176-181. | MR | Zbl

HS1 Herrlich, H. & Strecker, G.E., Category Theory, Allyn and Bacon, Boston, 1973. | MR | Zbl

HS2 Herrlich, H. & Strecker, G.E., Semi-universal maps and universal initial completions, Pacific J. Math. (to appear). | Zbl

HSV Herrlich, H., Salicrup, G. & Vazquez, R., Dispersed factorization structures, Canad. J. Math. ( to appear). | MR | Zbl

KP Kučera, L. & Pultr, A., On a mechanism of defining morphisms in concrete categories, Cahiers Topo. et Géo. Diff. XIII-4 (1972), 397-410. | Numdam | MR | Zbl

MP1 Menu, J. & Pultr, A., Simply (co)reflective subcategories of the categories determined by Poset-valued functors, Comment. Math. Univ. Carolinœ 16 (1975), 161-172. | Zbl

MP2 Menu, J. & Pultr, A., On categories determined by Poset- and Set-valued functors, Comment. Math. Univ. Carolinœ 15 (1974), 665-678. | Zbl

P. Pultr, A., On selecting of morphisms among all mappings between underlying sets of concrete categories and realizations of these, Comment. Math. Univ. Carolinœ 8 (1967), 53-83. | Zbl

Th Tholen, W., Semi-topological functors, Preprint.

Tr Trnkova, V., Automata and categories, Math. Found. Comput. Sc., Proc. 1975, Lecture Notes Computer Sc. 32, Springer (1975), 138-152. | MR | Zbl

W Wischnewsky, M.B., A lifting theorem for right adjoints, Cahiers Topo. et Géo. Diff. XX-3 (1979). | Numdam | MR | Zbl

E1 Ehresmann, C., Structures quasi-quotients, Math. Ann. 171 (1967), 293. | MR | Zbl

E2 Ehresmann, C., Prolongements universels d'un foncteur par adjonction de limites, Dissertationes Math. LXIV (1969), 1-72. | MR | Zbl